# SDR UPS00233801

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, GPU RAN OUT OF GAS, EMERGENCY EXIT LIGHTS LEFT IN ARMED POSITION.  ALL EMERGENCY EXIT LIGHT BATTERIES DEAD.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY.  OPS CK NORMAL.
